# SDR 95ZZZX5929

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421BP
- Make and model: Cessna 421B
- Aircraft serial: 421B0388
- Engine: Cont GTSIO520H
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Assy
- Part number: 10382584
- Condition: Broken
- Location: Lt Eng Rt Mag
- Part time: 242 hours
- Component: S6LN1255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT ENGINE CHECK, PILOT NOTED THE RIGHT MAGNETO ON THE LEFT ENGINE DEAD.  MECHANIC REMOVED MAGNETO AND DISCOVERED THE CONTACT ASSY CAM FOLLOWER ARM BROKE JUST FORWARD OF THE SECURING SCREW.  CAUSE OF BREAK UNKNOWN.
